# SDR ASAA0540041

- Difficulty date: January 21, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LT WING IB AFT FLAP LOWER SKIN HAS 2 DENTS TOGETHER, 17 INCHES FROM THE IB EDGE AND 7.5 INCHES FROM THE TE A=5.3, Y=.075, A/Y= 70.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (K)
